# SDR SWAA981157

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND SKIN ON TOP OF RT OUTBOARD SEAT TRACK FLOORBEAM DAMAGED/PEELING AT BS 540 JUST FWD OF CENTER.  REMOVED AND REPLACED PER BOEING SRM.
